# SDR HALA2017022400064

- Difficulty date: February 22, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,579 hours, 3,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, EIGHT FLIGHT ATTENDANT SEAT HARD POINTS FORWARD OF FRAME 17 BETWEEN -Y1456 AND -Y1959 FOUND CORRODED.  REPLACED CENTER HARD POINT FITTING, IAW SRM 51-42-11 REV 92 DRAWING F2531071300 AND F25310721000.
